# SDR 07FDEA04635

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 50797890
- Condition: Corroded
- Location: Bs 760-783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING DOOR FRAME EXTERIOR SURFACE IS CORRODED AT 7:00 POS AS VIEWED FROM OUTSIDE REMOVED CORROSION ON DOOR FRAME REF SRM 51-10-6,  MEASURED THICKNESS REF 727 NDT MAN PT 4, 51-00-00, FIG 2 ORIGINAL "T" .063".  REMAINING "T" IS .060" IN DEEPEST LOCATION .003 MATERIAL LOSS WITHIN LIMITS REF SRM 52-00-2 PG 3 NOTE A TOOL II IN22-0029.  CAL DUE 9-28-08 TREATED AND PRIMED REF SRM 51-10-2.  LEVEL 1 CORROSION.  THIS IS CLASSIFIED AS A MINOR REPAIR.
